EconPapers    
Economics at your fingertips  
 

Statistics & Probability Letters

1982 - 2021

Current editor(s): Somnath Datta and Hira L. Koul

From Elsevier
Bibliographic data for series maintained by Catherine Liu ().

Access Statistics for this journal.
Track citations for all items by RSS feed
Is something missing from the series or not right? See the RePEc data check for the archive and series.


Volume 50, issue 4, 2000

Some results on the proportional reversed hazards model pp. 313-321 Downloads
Antonio Di Crescenzo
Local likelihood ratio tests in the normal mixture model pp. 323-329 Downloads
Yanhong Wu and Yongxia Xu
Minimum Hellinger distance estimation for supercritical Galton-Watson processes pp. 331-342 Downloads
T. N. Sriram and A. N. Vidyashankar
Saddlepoint approximation at the edges of a conditional sample space pp. 343-349 Downloads
John E. Kolassa
On the fluctuations of independent copies of moving maxima pp. 351-356 Downloads
S. S. Nayak and Madhusudhan Zalki
Maximal inequalities for demimartingales and a strong law of large numbers pp. 357-363 Downloads
Tasos C. Christofides
Arch model with Box-Cox transformed dependent variable pp. 365-374 Downloads
Nityananda Sarkar
An iterative approximation procedure for the distribution of the maximum of a random walk pp. 375-381 Downloads
Wolfgang Stadje
On finding mixed orthogonal arrays of strength 2 with many 2-level factors pp. 383-388 Downloads
Dean DeCock and John Stufken
Bootstrap tests for unit roots in seasonal autoregressive models pp. 389-395 Downloads
Zacharias Psaradakis
A note on random fields forming conditional bases pp. 397-400 Downloads
Naveen Bansal, G. G. Hamedani and Hao Zhang
Random dynamical systems arising from iterated function systems with place-dependent probabilities pp. 401-407 Downloads
Anna A. Kwiecinska and Wojciech Slomczynski
Subadditive ergodic theorems for random sets in infinite dimensions pp. 409-416 Downloads
Jennie C. Hansen and Paul Hulse

Volume 50, issue 3, 2000

Semiparametric tests for seasonal unit roots based on a semiparametric feasible GLSE pp. 207-218 Downloads
Dong Wan Shin and Man-Suk Oh
Some pathological regression asymptotics under stable conditions pp. 219-228 Downloads
Roger Koenker and Stephen Portnoy
A multivariate central limit theorem for continuous local martingales pp. 229-235 Downloads
Harry van Zanten
The density of the sufficient statistics for a Gaussian AR(1) model in terms of generalized functions pp. 237-243 Downloads
Giovanni Forchini
Weak approximation of the Wiener process from a Poisson process: the multidimensional parameter set case pp. 245-255 Downloads
Xavier Bardina, Maria Jolis and Carles Rovira
ANOCOVA models with measurement errors pp. 257-263 Downloads
Heleno Bolfarine and Mário de Castro
Random vectors with HNBUE-type marginal distributions pp. 265-271 Downloads
Franco Pellerey
A note on almost sure exponential stability for stochastic partial functional differential equations pp. 273-278 Downloads
Kai Liu and Aubrey Truman
Minimax lower bounds and moduli of continuity pp. 279-284 Downloads
Geurt Jongbloed
Random fractals generated by oscillations of the uniform empirical process pp. 285-291 Downloads
Zacharie Dindar
Random motions, classes of ergodic Markov chains and beta distributions pp. 293-304 Downloads
Jordan Stoyanov and Christo Pirinsky
Strong laws for the maximal gain over increasing runs pp. 305-312 Downloads
Andrei Frolov, Alexander Martikainen and Josef Steinebach

Volume 50, issue 2, 2000

Availability of a system maintained through several imperfect repairs before a replacement or a perfect repair pp. 105-114 Downloads
Atanu Biswas and Jyotirmoy Sarkar
When do best confidence limits exist? pp. 115-120 Downloads
Paul Kabaila and Chris J. Lloyd
Stochastic orders based on the Laplace transform and infinitely divisible distributions pp. 121-129 Downloads
Jaroslaw Bartoszewicz
Squared skewness minus kurtosis bounded by 186/125 for unimodal distributions pp. 131-135 Downloads
Chris A. J. Klaassen, Philip J. Mokveld and Bert van Es
On bootstrapping L2-type statistics in density testing pp. 137-147 Downloads
Michael H. Neumann and Efstathios Paparoditis
Fortet-Mourier norms associated with some iterated function systems pp. 149-154 Downloads
Radu Zaharopol
Characterization of weak limits of randomly indexed sequences pp. 155-163 Downloads
A. Krajka
Minimum cost dead band adjustment schemes under tool-wear effects and delayed dynamics pp. 165-178 Downloads
Alberto Luceño
Exchangeable cluster binary data correlation coefficient estimation with generalized estimating equations pp. 179-186 Downloads
Tsung-Shan Tsou
Sequential selection with a better-than-average rule pp. 187-191 Downloads
J. Preater
Testing lattice conditional independence models based on monotone missing data pp. 193-201 Downloads
Lang Wu and Michael D. Perlman

Volume 50, issue 1, 2000

Asymptotic normality of the kernel estimate of a probability density function under association pp. 1-12 Downloads
George G. Roussas
Invariant probability measures for a class of Feller Markov chains pp. 13-21 Downloads
O. L. V. Costa and F. Dufour
Minimax and [Gamma]-minimax estimation for the Poisson distribution under LINEX loss when the parameter space is restricted pp. 23-32 Downloads
Alan Wan, Guohua Zou and Andy H. Lee
A note on decision theoretic estimation of ordered parameters pp. 33-38 Downloads
George Iliopoulos
Characterization of maximum probability points in the Multivariate Hypergeometric distribution pp. 39-47 Downloads
F. Requena and N. Martin Ciudad
A note on breakdown theory for bootstrap methods pp. 49-53 Downloads
Feifang Hu and Jianhua Hu
Asymptotic reliability of a linearly connected system with an infinite number of components pp. 55-62 Downloads
Vanderlei da Costa Bueno
Finite sample performance of density estimators from unequally spaced data pp. 63-73 Downloads
José A. Vilar and Juan M. Vilar
Lower bounds for the variance in certain nonregular distributions pp. 75-81 Downloads
I. Barranco-Chamorro, Fernando López-Blázquez and J. L. Moreno-Rebollo
A Bayesian decision rule for remediation actions at toxic waste sites pp. 83-88 Downloads
Ling Chen and Jun Shao
Estimating future stage entry and occupation probabilities in a multistage model based on randomly right-censored data pp. 89-95 Downloads
Somnath Datta and Glen A. Satten
A pair of estimating equations for a mean vector pp. 97-103 Downloads
Takemi Yanagimoto

Volume 49, issue 4, 2000

Testing for sufficient follow-up in survival data pp. 313-322 Downloads
Pao-sheng Shen
Sharp linear and block shrinkage wavelet estimation pp. 323-329 Downloads
Sam Efromovich
A note on weak viability for controlled diffusion pp. 331-336 Downloads
Laurent Mazliak
The distribution of increasing l-sequences in random permutations: a Markov chain approach pp. 337-344 Downloads
Brad C. Johnson and James C. Fu
Smoothed Langevin proposals in Metropolis-Hastings algorithms pp. 345-354 Downloads
Øivind Skare, Fred Espen Benth and Arnoldo Frigessi
Multiple modes in densities with normal conditionals pp. 355-363 Downloads
Barry C. Arnold, Enrique Castillo, José María Sarabia and Laureano González-Vega
Exchangeable mixture models for lifetimes: the role of "occupation numbers" pp. 365-375 Downloads
Anna Gerardi, Fabio Spizzichino and Barbara Torti
Dynamic graphical models and nonhomogeneous hidden Markov models pp. 377-385 Downloads
Beatriz Lacruz, Pilar Lasala and Alberto Lekuona
A note on gamma random variables and Dirichlet series pp. 387-392 Downloads
Zbigniew J. Jurek
Rate of convergence of depth contours: with application to a multivariate metrically trimmed mean pp. 393-400 Downloads
Jeankyung Kim
V-Subgeometric ergodicity for a Hastings-Metropolis algorithm pp. 401-410 Downloads
Gersende Fort and Eric Moulines
Calculation of critical values for Dunnett and Tamhane's step-up multiple test procedure pp. 411-416 Downloads
K. S. Kwong and W. Liu

Volume 49, issue 3, 2000

Estimation of the population total when the population size is unknown pp. 211-216 Downloads
Manzoor Ahmad, Serge Alalouf and Yogendra P. Chaubey
An Edgeworth expansion for the m out of n bootstrapped median pp. 217-223 Downloads
Anat Sakov and Peter J. Bickel
Stability of the characterization of normal distribution in the Laha-Lukacs theorem pp. 225-233 Downloads
Romanas Yanushkevichius
On the strong convergence of the product-limit estimator and its integrals under censoring and random truncation pp. 235-244 Downloads
Shuyuan He and Grace L. Yang
Strong law of large numbers for Markov chains field on a Bethe tree pp. 245-250 Downloads
Weiguo Yang and Wen Liu
Can coverage of confidence intervals be used to judge the goodness of point estimators in finite population double sampling? pp. 251-256 Downloads
A. Adam Ding
The kurtosis coefficient and the linear discriminant function pp. 257-261 Downloads
Daniel Peña and Francisco J. Prieto
Residual entropy and its characterizations in terms of hazard function and mean residual life function pp. 263-269 Downloads
Majid Asadi and Nader Ebrahimi
Nonnegative-definite covariance structures for which the blu, wls, and ls estimators are equal pp. 271-276 Downloads
Dean M. Young, Patrick L. Odell and William Hahn
Bayes inference for treatment effects with uncertain order constraints pp. 277-283 Downloads
Mohamed T. Madi, Thomas Leonard and Kam-Wah Tsui
The skew-Cauchy distribution pp. 285-290 Downloads
Barry C. Arnold and Robert J. Beaver
On the number of equilibrium states in weakly coupled random networks pp. 291-297 Downloads
Akira Date, Chii-Ruey Hwang and Shuenn-Jyi Sheu
A limit property of random conditional probabilities pp. 299-304 Downloads
Wen Liu
Non-uniform bounds for geometric approximation pp. 305-311 Downloads
M. J. Phillips and Graham V. Weinberg

Volume 49, issue 2, 2000

Large deviations inequalities for partial sums of random measures pp. 105-112 Downloads
Nadia Bensaïd and Pierre Jacob
A note on logarithmic tail asymptotics and mixing pp. 113-118 Downloads
Nina Gantert
The intermediate arc-sine law pp. 119-125 Downloads
Yakov Nikitin and Enzo Orsingher
On SDEs with marginal laws evolving in finite-dimensional exponential families pp. 127-134 Downloads
Damiano Brigo
Small variance of subgraph counts in a random tournament pp. 135-138 Downloads
Pontus Andersson
On local estimating equations in additive multiparameter models pp. 139-148 Downloads
Gerda Claeskens and Marc Aerts
Some identities on semimartingales local times pp. 149-153 Downloads
F. Coquet and Y. Ouknine
A new two-parameter lifetime distribution with bathtub shape or increasing failure rate function pp. 155-161 Downloads
Zhenmin Chen
On generalized Pólya urn models pp. 163-173 Downloads
Samuel Kotz, Hosam Mahmoud and Philippe Robert
D-optimal design for Becker's minimum polynomial pp. 175-179 Downloads
Ralf-Dieter Hilgers
A large deviation theorem for U-processes pp. 181-193 Downloads
Robert Serfling and Wenyang Wang
Sequential change-point detection with likelihood ratios pp. 195-204 Downloads
Edit Gombay
Properties of Bayes testing procedures in order restricted inference pp. 205-209 Downloads
Arthur Cohen and H. B. Sackrowitz

Volume 49, issue 1, 2000

An invertible transformation two-sample trimmed t-statistic under heterogeneity and nonnormality pp. 1-7 Downloads
Jiin-Huarng Guo and Wei-Ming Luh
Limit theorems for nonparametric sample entropy estimators pp. 9-18 Downloads
Kai-Sheng Song
Limit behaviour for a subcritical bisexual Galton-Watson branching process with immigration pp. 19-24 Downloads
M. González, M. Molina and M. Mota
Simultaneous confidence intervals based on one-sided max t test pp. 25-37 Downloads
Chihiro Hirotsu and Muni S. Srivastava
A stability property for probability measures on Abelian groups pp. 39-44 Downloads
H. Carnal and G. M. Feldman
On positive and negative moments of the integral of geometric Brownian motions pp. 45-52 Downloads
Catherine Donati-Martin, Hiroyuki Matsumoto and Marc Yor
Test of tails based on extreme regression quantiles pp. 53-61 Downloads
Jana Jurecková
A reverse martingale property that characterizes the natural exponential family with quadratic variance function pp. 63-68 Downloads
Fernando López-Blázquez and Begoña Salamanca-Miño
A central limit theorem for a random quadratic form of strictly stationary processes pp. 69-79 Downloads
Jiti Gao and Vo Anh
Multisample tests for scale based on kernel density estimation pp. 81-91 Downloads
Takamasa Mizushima
An extension of the almost sure max-limit theorem pp. 93-103 Downloads
Ingo Fahrner
Page updated 2021-07-29